# SDR 39LA20150326128

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212CC
- Aircraft serial: 161
- Aircraft time: 31,763 hours, 19,096 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 5751 · Ailerons
- Part: Angle
- Condition: Cracked
- Location: Lt Aileron
- Part time: 31,763 hours, 19,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ABOUT 1/2 INCH ON ANGLE, INSIDE OF LT AILERON ABOVE ACCESS PANEL 540 EB.
